RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 193–194 (Mi umn604)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On differential graded Lie algebras

D. I. Piontkovskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm604

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 189–190

Bibliographic databases:

MSC: 16E45
Accepted: 20.11.2002

Citation: D. I. Piontkovskii, “On differential graded Lie algebras”, Uspekhi Mat. Nauk, 58:1(349) (2003), 193–194; Russian Math. Surveys, 58:1 (2003), 189–190

Citation in format AMSBIB
\Bibitem{Pio03}
\by D.~I.~Piontkovskii
\paper On differential graded Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn604}
\crossref{https://doi.org/10.4213/rm604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992143}
\zmath{https://zbmath.org/?q=an:1171.17303}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..189P}
\elib{http://elibrary.ru/item.asp?id=13443822}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 189--190
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000604}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244475485}


Linking options:
  • http://mi.mathnet.ru/eng/umn604
  • https://doi.org/10.4213/rm604
  • http://mi.mathnet.ru/eng/umn/v58/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:91
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019